Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Pain in the spine and shoulders. Taking pain killers. Need advice on treatment

Dear Doctor I am having SPASM (L3 borne deviation) problem for the last 15 years and Once in a year I used to get acute pain in my spinal card and will be completely bed ridden for three days till the paid gets subsidized. Off late say in the last two or three year I am getting heavy pain in my both the shoulders with a small bulging and I am regularly taking pain killers. Due to the above said problems I am unable to carry out my regular activities even combing for a while (say less than a minute) and also unable to type (though I type fast) to respond emails. Please advice for suitable treatment. Regards
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
You need to be evaluated for any compression of nerves in the neck region which can cause shoulder pain. Though bulging is not associated with that. Difficulty in combing etc also suggests that there may be compression in the neck region. However, there may be bony problems without neurological involvement which can present like this. You need to first be seen by an orthopedician and subsequently by neurologist if required.
Good luck.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor